Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - WAUKEGAN MEDLINE; DBD-CYSTO PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, LP - WAUKEGAN MEDLINE; DBD-CYSTO PACK
Catalog Number
DYNJ44862N
Medical Device Problem Code
Material Disintegration (1177)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that there was pilling of timeout towel.Concerned for potential retained fragments in surgical case.Product provided by staff to manager.There were no reports of death, serious injury, medical intervention, or follow up care.
Event or Problem Description
Towel is linting.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
DBD-CYSTO PACK
Manufacturer
(Section D)
MEDLINE INDUSTRIES, LP - WAUKEGAN
1170 s northpoint blvd
waukegan IL 60085 6757
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key
25075841
Report Number
1423395-2026-00125
Device Sequence Number
10357835
Product Code
FDE
UDI-Device Identifier
10198459049392
UDI-Public
10198459049392
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/04/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
DYNJ44862N
Device Lot Number
25LDB178
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/14/2026
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/06/2026
Initial Report FDA Received Date
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown